Skin didn't absorb progesterone cream

by Janet
(Pennsylvania)

I went to a doctor specializing in bioidentical hormone therapy. At first he put me on the Progesterone cream and an estrogen cream along with a testosterone cream. In all my lab results after using the cream for several months, it showed that I did not absorb the dosage at all. The levels in all hormones only continued to drop until I started taking the troches. My levels have swung up and down along with my symptoms. Mostly weight gain and bloating. The hot flashes that I had almost every hour and woke up several times a night with are at a minimum. If the oral progesterone doesn't absorb well through the liver and your skin doesn't absorb well, what would be your alernative?

Comments for Skin didn't absorb progesterone cream

Click here to add your own comments

Oct 11, 2013
Skin didn't absorb progesterone cream
by: Wray

Hi Janet Your skin was absorbing the progesterone, but giving you both oestrogen and testosterone at the same time would have suppressed the small amount you were probably given. Was it in the region of 20-40mg/day? Depending on symptoms, it needs to be at least 100mg/day, although many women use far more, up to and over 1000mg/day, see here, here,here, here and here. This does raise levels well. Even the 100mg/day does, as evidenced by the Saliva Tests we run on our cream. You could also look at all the papers we have on our page How to use progesterone cream which shows how well it is absorbed. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Benefits of progesterone.


Search over 7,500 pages on this site...